# SDR N3B2009F00001

- Difficulty date: May 29, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N596DM
- Make and model: Cessna 402C
- Aircraft serial: 402C0255
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 642399
- Condition: Failed
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG NR 2 CYL CONNECTING ROD FAILED NEAR END CAP.  (K)
